MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI
Model Number 37612
Medical Device Problem Codes Delayed Charge Time (2586); Charging Problem (2892); Communication or Transmission Problem (2896)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the recharger charge does not last as long.Patient is seeing a low battery screen on the programmer but is not sure if it was the implant charge or recharger charge.Patient did mention the implant battery did get to around 25% but also mentioned the recharger was fully charged with three green lights and then a couple days later it had one light.Agent reviewed if the patient was recharging their implant the green battery lights on the recharger may go down.Patient states it seems like it takes forever to get the last 25% charged.Agent reviewed this can be normal.Patient will monitor and call back if issue persists.Additional info received from patient that they have been having trouble charging their stimulator.They said they have called several times about it.The patient has the wireless recharger.They said it doesn't come on like it once did.Last night they let the battery run down because they were dizzy.They were pretty low.They said it took forever to get to 25%.The patient was saying they would lose connection and would have to reposition it.Patient normally gets good an excellent connection.Agent reviewed when it is on good connection that takes longer to recharge the stimulator.Also agent said every time they lose connection then it takes longer to recharge.Agent asked if they stay stationary while charging.Patient said they try to sit still.Reviewed it is best not to move when charging.Asked if they charge over clothing or over the skin and they said both.Reviewed ok to charge over thin clothing but if they are having problems try to charge over skin.While on the call patient got disconnected.Agent called patient back and got voicemail and left a message to call back.Patient stated they sometimes see a red light on the recharger before they are done charging ins and they have to stop in the middle of charging.Patient said it can take them 4-5 hours to charge sometimes.Agent reviewed possible reasons for red light on recharger.Patient could not remember the exact message that would show on their handset when they w ould see the red light on recharger.During the call agent could hear the recharger connect to ins and patient reported seeing good connection on handset.Agent again attempted to review recharger performing as expected, but patient stated they are not happy with the performance of the recharger and would like a replacement.Agent reviewed patient will need to follow up with hcp if issues persist.Repair request sent.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24827693
Report Number3004209178-2026-06176
Device Sequence Number13051026
Product Code PJS
UDI-Device Identifier00763000519247
UDI-Public(01)00763000519247(17)230114
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2023
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/09/2026
Date Device Manufactured02/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age76 YR
Patient SexMale